Effects of immigration on chaotic population dynamics

McCallum H.I. (1992) Effects of immigration on chaotic population dynamics. Journal of Theoretical Biology, 154 3: 277-284. doi:10.1016/S0022-5193(05)80170-5

Author McCallum H.I.
Title Effects of immigration on chaotic population dynamics
Journal name Journal of Theoretical Biology   Check publisher's open access policy
ISSN 1095-8541
Publication date 1992-02-07
Sub-type Article (original research)
DOI 10.1016/S0022-5193(05)80170-5
Volume 154
Issue 3
Start page 277
End page 284
Total pages 8
Subject 1100 Agricultural and Biological Sciences
1300 Biochemistry, Genetics and Molecular Biology
2400 Immunology and Microbiology
2604 Applied Mathematics
2611 Modelling and Simulation
2613 Statistics and Probability
2700 Medicine
Abstract A single species difference equation model of severe overcompensation linked with a small amount of external recruitment produces alternating regions of chaos and simple cyclical behaviour. This result suggests that the qualitative behaviour of populations undergoing scramble competition is likely to be extremely sensitive to the level of external immigration or to the existence of refuges.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Scopus Import
Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 70 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:56:09 EST by System User